# SDR 2001UALA02502

- Difficulty date: December 31, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 4,647 hours, 2,110 cycles
- Engine: Iae V2522A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FIRST CLASS OVEN SMOKING.  PULLED CIRCUIT BREAKER, REMOVED TRAYS AND CLEANED OVEN.  RESET CIRCUIT BREAKER AND PERFORMED AN OPERATIONAL CHECK.  OVEN CHECKS GOOD.
